# SDR FDEA200904141288

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 55,646 hours, 12,423 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ARG7755503
- Part serial: BH0556
- Condition: Failed
- Location: Mlg
- Part time: 2,566 hours, 547 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST PRIOR TO ROTATION NR 1 TIRE FAILURE.   REMOVED AND REPLACED NR 1 AND 2 MAIN WHEEL ASSY AS PER MM 32-41-01-4. VISUAL INSP NR 1 BRAKE ASSY  CONDITION GOOD AS PER 32-43-00. ANTI-SKID SYSTEM  RTS AS PER MM 32-45-00-5, SPIN CHECK ON EACH BRAKE SYSTEM ALL RELEASED NORMALLY WHILE TRANDUCER TURNED.  FOR PRECAUTION DEACTIVED NR 1 BRAKE ASSY AS  REF WRI 32-43/4269.  VISUAL INSP NR 2 ENGINE, VERIFIED NO FOD DAMAGE  COWLING AND FAN.  EMPANAGE SECTION, ELEVATORS & RUDDER AREA CHECK CONDITION GOOD. TRAILING EAGE FLAPS  INSPECTION WITH FULLY EXTEND, ALL CONDIONS GOOD. LT MLG AREA, MLG DOOR & STRUCT DOOR CHECK  ALL GOOD. ACFT OK FOR CONTINUE SERVICE.
